Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Marek Jarnicki and Peter Pflug
Title: Invariant distances and metrics in complex analysis
Additional book information: Expositions in Mathematics, vol. 9, Walter de Gruyter, Berlin, 1993, xi+408 pp., US$98.95. ISBN 3-11-013251-6.

Review Information:

Reviewer: László Lempert
Journal: Bull. Amer. Math. Soc. 32 (1995), 155-158
American Mathematical Society